×

zbMATH — the first resource for mathematics

Analytic singularities and microhyperbolic boundary value problems. (English) Zbl 0459.35007

MSC:
35A20 Analyticity in context of PDEs
35B45 A priori estimates in context of PDEs
35L99 Hyperbolic equations and hyperbolic systems
35A22 Transform methods (e.g., integral transforms) applied to PDEs
47Gxx Integral, integro-differential, and pseudodifferential operators
47F05 General theory of partial differential operators
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Boutet de Monvel, L., Kree, P.: Pseudodifferential operators and Gevreyclasses. Ann. Inst. Fourier17, 295-323 (1967)
[2] Chazarain, J.: Le problème mixte hyperbolique. Seminaire Bourbaki 1972/73, No. 432. In: Lecture Notes in Mathematics, No. 383, pp. 265-285. Berlin, Heidelberg, New York: Springer 1974
[3] Eskin, G.: Well-posedness and propagation of singularities for initial boundary value problems for second order hyperbolic equations with general boundary conditions. Sém. Goulaouic-Schwartz, No. 2, 1979-80
[4] Hörmander, L.: Fourier integral operators. 1. Acta Math.127, 79-183 (1971) · Zbl 0212.46601
[5] Hörmander, L.: On the existence and regularity of solutions of linear pseudodifferential equations. Enseignement Math.17, 99-163 (1971) · Zbl 0224.35084
[6] Hörmander, L.: Propagation of singularities and semiglobal existence theorems for (pseudo-) differential operators of principal type. Ann. Math.108, 569-609 (1978) · Zbl 0396.35087
[7] Hörmander, L.: An introduction to complex analysis in several variables. Amsterdam, Oxford, New York: North-Holland 1973 · Zbl 0271.32001
[8] Ivrîi, V.Ja.: The propagation of singularities of a solution of the wave equation near a boundary. Dokl. Akad. Nauk. SSSR239, (1978); Soviet Math. Dokl.19, 400-402 (1978) · Zbl 0398.35057
[9] Ivrîi, V.Ja.: The nonclassical propagation of singularities of a solution of the wave equation near a boundary. Dokl. Akad. Nauk SSSR241, (1978); Soviet Math. Dokl.19, 947-949 (1978)
[10] Kashiwara, M.: On the structure of hyperfunctions (after M. Sato). Sagaku no, Ayumi15, 19-72 (1970) (in Japanese)
[11] Kashiwara, M., Kawai, T.: Microhyperbolic pseudodifferential operators. I. J. Math. Soc. Japan27, 359-404 (1975) · Zbl 0305.35066
[12] Kataoka, K.: Micro local theory of boundary value problems. II. And a theorem on regularity of diffractive operators (to appear) · Zbl 0459.35098
[13] Komatsu, H.: A local version of Bochner’s tube theorem. J. Fac. Sci. Univ. Tokyo Sect. IA Math.19, 201-214 (1972) · Zbl 0239.32012
[14] Melin, A., Sjöstrand, J.: Fourier integral operators with complex valued phase functions. In: Lecture Notes in Mathematics, No. 459, pp. 121-223. Berlin, Heidelberg, New York: Springer 1975 · Zbl 0306.42007
[15] Melrose, R., Sjöstrand, J.: Singularities of boundary value problems. I. Comm. Pure Appl. Math.31, 593-617 (1978) · Zbl 0378.35014
[16] Melrose, R., Sjöstrand, J.: Singularities of boundary value problems. II (in preparation). See also Sem. Goulaouic-Schwartz, No. 15, 1977-78
[17] Rauch, J., Sjöstrand, J.: Propagation of analytic singularities along diffractive rays (to appear) · Zbl 0424.35003
[18] Schapira, P.: Propagation at the boundary and reflection of analytic singularities of solutions of linear partial differential equations. I. Publ. RIMS, Kyoto Univ.12, Suppl. 441-453 (1977) · Zbl 0378.35065
[19] Schapira, P.: Propagation au bord et réflexion des singularités analytiques des solutions des équations aux dérivées partielles. II. Sém. Goulaouic-Schwarz, No. 9, 1976-77
[20] schapira, P.: Conditions de positivité dans une variété symplectique complexe. Applications à létude des microfonctions. C.R. Acad. Sci. Sér. A289, 783-785 (1979) · Zbl 0424.32006
[21] Sjöstrand, J.: Propagation of analytic singularities for second order Dirichlet problems. Comm. Partial Differential Equations5, 41-94 (1980) · Zbl 0458.35026
[22] Sjöstrand, J.: Propagation of analytic singularities for second order Dirichlet problems. II. Comm. Partial Differential Equations5, 187-207 (1980) · Zbl 0534.35030
[23] Taylor, M.: Pseudodifferential operators. II (to appear)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.